Article citationsMore>>

O. T?eplitz, “ über Allgemeine Lineare Mittelbildungen,” Prace Matematyczno—Fizyczne Journal, Vol. 22, 1913, pp. 113-119. http://www.zentralblatt-math.org/zmath/en/journals/search/?an=00003590

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top